Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 6, Pages 922–937 (Mi zvmmf1329)  

This article is cited in 4 scientific papers (total in 4 papers)

New representations of explicit one-step numerical methods for jump-diffusion stochastic differential equations

D. F. Kuznetsov

Saint-Petersburg State Polytechnical University

Full text: PDF file (2289 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:6, 874–888

Bibliographic databases:
UDC: 519.624.2
MSC: Primary 60J60; Secondary 60H10, 34F05, 60J75, 35R60
Received: 15.03.2000

Citation: D. F. Kuznetsov, “New representations of explicit one-step numerical methods for jump-diffusion stochastic differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 41:6 (2001), 922–937; Comput. Math. Math. Phys., 41:6 (2001), 874–888

Citation in format AMSBIB
\Bibitem{Kuz01}
\by D.~F.~Kuznetsov
\paper New representations of explicit one-step numerical methods for jump-diffusion stochastic differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 6
\pages 922--937
\mathnet{http://mi.mathnet.ru/zvmmf1329}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1851158}
\zmath{https://zbmath.org/?q=an:1025.60033}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 6
\pages 874--888


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1329
  • http://mi.mathnet.ru/eng/zvmmf/v41/i6/p922

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Hausenblas E., “Finite element approximation of stochastic partial differential equations driven by Poisson random measures of jump type”, SIAM J Numer Anal, 46:1 (2008), 437–471  crossref  mathscinet  zmath  isi  scopus
    2. D. F. Kuznetsov, “On numerical modeling of the multidimensional dynamic systems under random perturbations with the 1.5 and 2.0 orders of strong convergence”, Autom. Remote Control, 79:7 (2018), 1240–1254  mathnet  crossref  isi  elib
    3. D. F. Kuznetsov, “Development and application of the Fourier method for the numerical solution of Ito stochastic differential equations”, Comput. Math. Math. Phys., 58:7 (2018), 1058–1070  mathnet  crossref  crossref  isi  elib
    4. D. F. Kuznetsov, “Expansion of iterated Stratonovich stochastic integrals based on generalized multiple Fourier series”, Ufa Math. J., 11:4 (2019), 49–77  mathnet  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:231
    Full text:98
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021